# SDR QXEA2018050100167

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 21,938 hours, 23,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP IN FROUNT OF ROW 2 D & E DETACHED.  REINSTALLED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-16-400-801.  RETURNED TO SERVICE.
